How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DocPhilMD Your Own Question
DocPhilMD
DocPhilMD, Doctor
Category: Mental Health
Satisfied Customers: 52479
Experience:  Mental Health Expert
55099014
Type Your Mental Health Question Here...
DocPhilMD is online now
A new question is answered every 9 seconds

I suffer from anxiety and panic and was prescribed Lexapro

Customer Question

Hi, I suffer from anxiety and panic and was prescribed Lexapro 10mg which I started taking only 5mg four nights ago. I am experiencing a lot more anxiety, extreme nausea and insomnia. When wil those side effects go away and should I up the dose to 10mg?
Submitted: 8 months ago.
Category: Mental Health
Expert:  DocPhilMD replied 8 months ago.

I would not increase it.

the side effects will increase

This usually passes by 2 weeks time

If it doesn't, then you likely won't be able to tolerate this med

let me know if you have other questions.

if done for now, please leave a positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Thanks for using justanswer.com

Expert:  DocPhilMD replied 8 months ago.

Thanks for this question

Please don't forget a positive rating. I appreciate it.

If you have more questions, just reply

Related Mental Health Questions